Anti-Hist Oral Solution - 200ml

No reviews

Price:
Sale price€9.95 EUR

Description

Anti-Hist Cetirizine Liquid Allergy & Hay Fever Relief medicine.

Allergy & Hay Fever Remedies can be used by adults and children (2 years+) to prevent and treat allergic conditions such as hay fever and treat allergic reactions that affect the skin.

Anti - Hist contains cetirizine, a fast acting long lasting anti histamine. Anti - Hist does not cause drowsiness unlike other antihistamine tablets allowing you to get on with your life.

200ml

How to Take

Cetirizine Dosage

Adults and adolescents above 12 years old:

Cetirizine 10ml once daily.

Children between 6 and 12 years old:

Cetirizine 5ml twice daily.

Children between 6 and 12 years old:

Cetirizine 2.5ml twice daily.

Pregnancy and breast-feeding

Anti-Hist Allergy should be avoided in pregnancy and breast feeding.

Most people do not suffer any side effects with this product.

There have been rare reports of;

  • Tiredness
  • Nausea
  • Headache
  • dizziness

Contains:

1mg/ml cetirizine dihydrochloride.

data-no-reviews="hide"> Trustpilot